# SDR 2001UALA00646

- Difficulty date: May 2, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 2,164 hours, 624 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: UALMR24121
- Part serial: 1145
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: J, A

## Discrepancy

RIGHT GENERATOR DRIVE LIGHT AND RIGHT GENERATOR CONTROL OFF LIGHTS AND EICAS DISCONNECTED RIGHT DRIVE AS PER CHECKLIST.  (FUEL JETTISONED APPROX 15,000 LBS)  *S/D*  ELEC GEN OFF R AND ELEC GEN SYS R STATUS MESSAGES WERE DISPLAYED WITH ASSOCIATED MAINTENANCE MESSAGE 24-31662.  THE RIGHT IDG DPI WAS FOUND TRIPPED WITH HEAVY CONTAMINATION IN THE FILTER.  THE IDG WAS REPLACED ALONG WITH IDG AIR/OIL HEAT EXCHANGER, FUEL OIL COOLER AND FLUSHED ALL LINES.  IT WAS ALSO REPORTED THAT THE QUAD RING MOUNTING BOLTS WERE FOUND LOOSE IN THE GEAR BOX.  THE QUAD RING MOUNTING BOLTS WERE ALSO REPLACED.  A PRELIMINARY FINDING REPORT INDICATES THAT THE IDG ANTIDRIVE BEARING FAILED.
